# SDR SWAA2023071161139

- Difficulty date: June 20, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 32,954 hours, 15,441 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP I/B LOWER SURFACE IS DELAMINATED. MARKED.<[01] REMOVED AND REPLACED L/H O/B AFT FLAP PER M/M REF. 27-51-22;[02] INSPECTED REMOVAL AND REPLACEMENT OF L/H O/B AFT FLAP PER M/M REF. 27-51-22 (RII);[03] PARTS DATA UPDATE ONLY;[04] VERIFIED OPS AND CLEARANCE CHECK GOOD PER MM 27-51-22.;[05] VERIFIED DOPS AND CLEARANCE CHECK GOOD PER MM 27-51-22.
